Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 195, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2012, 2:21 PM CDT for LeFlore County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- Aug 8, 2012, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 2:30 PM CDT | TSTM WND DMG | 4 Se Poteau, OK | TREES DOWN ON HIGHWAY 83 IN MONROE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS54 KTSA 081921
SVRTSA
OKC079-082000-
/O.NEW.KTSA.SV.W.0195.120808T1921Z-120808T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 300 PM CDT
* AT 217 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO HOWE TO HEAVENER...MOVING EAST AT 10 MPH.
AT 215 PM POTEAU REPORTED AN ESTIMATED GUST TO 75 MPH WITH THIS
STORM.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 75 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
POTEAU...HEAVENER AND HEAVENER RUNESTONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3483 9445 3486 9466 3498 9466 3512 9470
3512 9444 3510 9443 3510 9445 3493 9444
TIME...MOT...LOC 1920Z 273DEG 9KT 3505 9464 3498 9461
3491 9462
$$2 follow-up statements
718
WWUS54 KTSA 081933
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT WED AUG 8 2012
OKC079-082000-
/O.CON.KTSA.SV.W.0195.000000T0000Z-120808T2000Z/
LE FLORE OK-
233 PM CDT WED AUG 8 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EASTERN LE FLORE COUNTY...
AT 229 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO HEAVENER RUNESTONE STATE PARK...MOVING EAST
AT 10 MPH.
STORM HAZARDS INCLUDE...DAMAGING WINDS TO 60 MILES AN HOUR AND QUARTER
SIZE HAIL AS WELL AS FLOODING IN AREAS OF POOR DRAINAGE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HEAVENER
RUNESTONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3483 9445 3487 9461 3498 9462 3512 9467
3512 9444 3511 9444 3510 9445 3493 9444
TIME...MOT...LOC 1932Z 273DEG 9KT 3505 9460 3498 9457
3491 9458
$$673
WWUS54 KTSA 081945
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT WED AUG 8 2012
OKC079-081955-
/O.CAN.KTSA.SV.W.0195.000000T0000Z-120808T2000Z/
LE FLORE OK-
245 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3483 9445 3487 9461 3498 9462 3512 9467
3512 9444 3511 9444 3510 9445 3493 9444
TIME...MOT...LOC 1945Z 273DEG 9KT 3505 9456 3498 9453
3491 9454
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:05 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 8, 12:05 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1205 PM CDT WED AUG 8 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL AT THE NE OK AND NW AR TERMINALS THIS EVENING/OVERNIGHT THE BIGGEST CONCERN. SOME SIGNS THAT ORGANIZED CONVECTION MAY AFFECT THESE AREAS TONIGHT...ESPECIALLY FYV/XNA. WILL CARRY TEMPOS AT FYV/XNA WITH VCTS AT BVO/TUL/RVS. ALSO SOME MORE ISOLD/SCT AFTN DEVELOPMENT /MUCH LIKE THE LAST COUPLE OF AFTNS/ COULD AFFECT ALL SITES...WITH THE GREATEST POTENTIAL AT MLC/FSM/XNA/FYV. WITH ANY TSRA...DOWNBURST POTENTIAL EXISTS...WITH MORE ORGANIZED WIND POTENTIAL THIS EVENING WITH STORMS NEAR THE KS/MO BORDERS. VFR CONDITIONS WILL PREVAIL AT ALL SITES EXCEPT IN TSRA. && .PREV DISCUSSION... /ISSUED 954 AM CDT WED AUG 8 2012/ ..UPDATE... DISCUSSION... SCATTERED THUNDERSTORMS DEVELOPING THIS MORNING ACROSS MAINLY EASTERN OKLAHOMA...AND SHOULD CONTINUE THROUGH MUCH OF THE DAY. RAISED POPS IN ALL AREAS THIS MORNING TO CHANCE CATEGORY TO MATCH THE AFTERNOON HOURS. SEVERE THREATS WILL BE SIMILAR TO THE LAST COUPLE OF DAYS...WITH DAMAGING DOWNBURSTS THE MAIN CONCERN...WITH LARGISH HAIL A SECONDARY CONCERN. STILL THINK THAT INCREASING CLOUD COVER TODAY WILL KEEP TEMPERATURES LOWER THAN YESTERDAY IN MOST AREAS...DESPITE A WARMER START TO THE DAY IN SOME LOCATIONS. ANY BREAKS IN THE CLOUDS...HOWEVER...WILL YIELD A QUICK WARMUP SO SUBSEQUENT TEMPERATURE UPDATES WILL BE POSSIBLE. PREV DISCUSSION... /ISSUED 637 AM CDT WED AUG 8 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS EXPECTED THROUGHOUT PERIOD. SLIGHT CHANCES OF THUNDERSTORMS FROM LATE THIS MORNING INTO THE AFTERNOON...BUT TOO SMALL TO CARRY IN TAFS. A LITTLE BETTER CHANCE DEVELOPING LATE AFTERNOON INTO THE NIGHT. PREV DISCUSSION... /ISSUED 359 AM CDT WED AUG 8 2012/ DISCUSSION... WENT AHEAD AND BUMPED TEMPERATURES UP A FEW MORE DEGREES ON THURSDAY AHEAD OF FRONT. PRELIMINARY TEMPS/POPS BELOW HAVE BEEN UPDATED TO REFLECT THESE CHANGES. PREV DISCUSSION... /ISSUED 252 AM CDT WED AUG 8 2012/ DISCUSSION... A SOMEWHAT CHALLENGING FORECAST OVER THE NEXT COUPLE OF DAYS...TRYING TO PIN DOWN PRECIPITATION TIMING/COVERAGE AND THE OVERALL IMPACT ON TEMPERATURES. AN UPPER LEVEL VORT/SPEED MAX WILL DIVE SOUTH INTO THE CENTRAL PLAINS TODAY. SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP THIS AFTERNOON WITH SURFACE HEATING. DEPENDING ON HOW WARM TEMPERATURES GET...THE STRONGER STORMS WILL POSE A SEVERE THREAT WITH DAMAGING WINDS AND POSSIBLY MARGINALLY SEVERE HAIL AS MID LEVEL TEMPERATURES BEGIN TO COOL WITH APPROACHING TROUGH. THERE IS ALSO A SMALL POTENTIAL FOR ADDITIONAL CONVECTIVE DEVELOPMENT NORTH OF THE AREA THIS EVENING...WITH SOME TYPE OF MCS FEATURE MOVING INTO NORTHEAST OKLAHOMA THIS EVENING OR OVERNIGHT. AGAIN CONFIDENCE IS NOT OVERLY HIGH ON ABOVE SCENARIO...BUT WITH THE WETTER NAM/LOCAL MODEL WENT WITH MODESTLY HIGHER POPS THAN THE MAV GUIDANCE. COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA BY LATE THURSDAY MORNING...PUSHING SOUTH TO THE RED RIVER BY EARLY EVENING. HOT CONDITIONS ARE EXPECTED AHEAD OF THE FRONT...ESPECIALLY ACROSS SE OK/W CENTRAL ARKANSAS. ALSO SCATTERED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT THURSDAY AFTERNOON. A MUCH NEEDED BREAK FROM THE EXCESSIVE HEAT IS EXPECTED ON FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. CONDITIONS WILL STILL BE WARM FRIDAY AFTERNOON AND WITH A VERY DRY AIR-MASS IN PLACE/GUSTY NORTHEAST WINDS...AN ELEVATED FIRE DANGER THREAT WILL BE LIKELY...ESPECIALLY IN AREAS THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. WEAKER UPPER RIDGE WILL REMAIN OVER THE DESERT SOUTHWEST INTO THE EARLY PART OF NEXT WEEK WITH TEMPERATURES REMAINING CLOSER TO THE SEASONAL NORMS. NORTHWEST FLOW ALOFT WILL AT LEAST BRING A LIMITED CHANCE FOR SHOWERS/THUNDERSTORMS SUNDAY INTO MONDAY. TRENDED TOWARD THE WARMER ECMWF FOR HIGHS FOR THE REMAINDER OF THE EXTENDED PERIODS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....07 AVIATION...22
Hazardous weather outlook, Aug 8, 12:50 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED AUG 8 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED AUG 8 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL DEVELOPMENT WILL BE
LIKELY THROUGH THE AFTERNOON HOURS...WITH SOME SEVERE POTENTIAL
ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING DOWNBURSTS WILL BE THE BIGGEST SEVERE THREAT WITH THESE
STORMS...ALTHOUGH SOME LARGE HAIL POTENTIAL EXISTS AS WELL.
IN ADDITION TO THE AFTERNOON ACTIVITY...THUNDERSTORMS ARE EXPECTED
TO DEVELOP AND ORGANIZE OVER THE CENTRAL PLAINS AND MOVE SOUTHWARD
INTO PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT. THESE STORMS WILL CONTAIN A THREAT
FOR MORE ORGANIZED DAMAGING WINDS.
THIS AFTERNOON...CONTINUED TRIPLE DIGIT HEAT WILL LEAD TO HEAT
INDICES NEAR 105 FOR MUCH OF EASTERN OKLAHOMA AND PART OF WEST
CENTRAL ARKANSAS. THE HOT WEATHER WILL ALSO FUEL A LIMITED FIRE
DANGER...ALTHOUGH OVERALL...LIGHTER WINDS WILL LEAD TO A
RELATIVELY LOW THREAT OF RAPID FIRE SPREAD. THE EXCEPTION TO THIS
WILL BE IF THUNDERSTORM OUTFLOWS IMPACT AN ONGOING FIRE...IN WHICH
CASE...FIRE SPREAD COULD BECOME QUICK AND ERRATIC.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH THE
DAY THURSDAY...AS A COLD FRONT MOVES THROUGH THE AREA. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY
WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER
FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY...THEN STALL OUT.
THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH
TUESDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 8, 1:05 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT WED AUG 8 2012
OKZ062-068-081845-
CHEROKEE OK-MAYES OK-
105 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN MAYES
AT 105 PM CDT...A STRONG THUNDERSTORM WAS CENTERED ABOUT 2 MILES
NORTH OF MURPHY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MURPHY...LOCUST GROVE AND
ROSE.
THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3623 9501 3607 9512 3612 9533 3624 9526
TIME...MOT...LOC 1805Z 293DEG 12KT 3617 9523Special weather statement, Aug 8, 1:13 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT WED AUG 8 2012
OKZ049-073-075-076-081845-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
113 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
SOUTHERN LATIMER
AT 111 PM CDT...STRONG THUNDERSTORMS WERE LOCATED IN EXTREME SOUTHEAST
PITTSBURG COUNTY...MOVING NORTHEAST ABOUT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILBURTON...
YANUSH... HIGGINS...BENGAL...DAMON...PANOLA...CLAYTON...STANLEY AND
SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3456 9568 3459 9568 3459 9582 3460 9588
3493 9539 3494 9493 3450 9543
TIME...MOT...LOC 1811Z 244DEG 25KT 3480 9548 3461 9580Special weather statement, Aug 8, 1:35 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT WED AUG 8 2012
ARZ011-020-081900-
FRANKLIN AR-MADISON AR-
135 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST SOUTH OF
SAINT PAUL...MOVING SOUTHEAST ABOUT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAFT...MOUNTAIN TOP...CASS...
REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...DUTTON AND
BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH ALONG WITH MINOR FLOODING OF LOW AREAS.
LAT...LON 3576 9359 3576 9369 3561 9370 3573 9392
3576 9390 3576 9395 3586 9380 3586 9352
TIME...MOT...LOC 1834Z 262DEG 6KT 3579 9375Local storm report, Aug 8, 1:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 ESE MORROW 35.85N 94.40W
08/08/2012 E0.75 INCH WASHINGTON AR OTHER FEDERAL
NSSL SHAVE PROJECT REPORT.
0105 PM HAIL 2 SE CLYDE 35.87N 94.38W
08/08/2012 E0.75 INCH WASHINGTON AR OTHER FEDERAL
NSSL SHAVE PROJECT REPORTS.
&&
RJSSpecial weather statement, Aug 8, 2:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT WED AUG 8 2012
OKZ076-081945-
LE FLORE OK-
207 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST SOUTH OF
POTEAU...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU AND HOWE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3487 9445 3496 9472 3508 9468 3507 9445
3506 9444
TIME...MOT...LOC 1907Z 285DEG 7KT 3503 9461Special weather statement, Aug 8, 2:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT WED AUG 8 2012
OKZ076-081945-
LE FLORE OK-
211 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE
AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TALIMENA STATE
PARK...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WHITESBORO AND TALIMENA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH IN ADDITION TO LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.
LAT...LON 3469 9504 3483 9504 3483 9475 3464 9480
TIME...MOT...LOC 1911Z 285DEG 7KT 3477 9497The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Aug 7, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 33 min |
| Aug 8, 1:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Aug 8, 1:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Aug 8, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 20 min |
| Aug 8, 2:07 PM CDT | Special Weather Statement | TSA | LeFlore | 38 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 8, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Aug 8, 2:23 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 8, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 8, 2:34 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Aug 8, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 8, 4:08 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 8, 4:20 PM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 8, 4:55 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 35 min |
| Aug 8, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Aug 8, 5:34 PM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 8, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 56 min |
| Aug 8, 5:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Aug 8, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 51 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Aug 8, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Aug 8, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 40 min |
| Aug 8, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Aug 8, 6:35 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 85 min |
| Aug 8, 6:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.